# SDR DHL2007804504

- Difficulty date: July 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING INBD L/E SKIN HOLES ELONGATED, STA XFS 710.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 07-25-07, DWG NR AD79-57-101 REV IR DATED 07-13-07.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW DWG NR AD79-57-101 REV IR.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-02 TO 07.  NO CRACK NOR CORROSION FOUND.  ENCLOSED SMN FORM 242-4.  FABRICATED REPAIR DOUBLER (AL7075T6 0.063") AND FILLER (AL7075T6 0.050") IAW DWG NR AD79-57-101 REV IR.  CLEANED, TREATED AND PRIMED AREA, FILLER AND INNER FACE OF REPAIR DOUBLER IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG NR AD79-57-101 REV IR, SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1 (
